This thread has been an interesting read, I have minor urinary incontinence but have not had Letrozole. I also have other issues which were dismissed by the oncologists I saw but were acknowledged by the chemo nurses I came into contact with. So far my research on Dr Google has lead me to autonomic neuropathy, disruption to automatic body functions which can be caused by chemotherapy. In my case the biggest red flag was my always slightly raised blood pressure showing as normal after chemo, this was not picked up on, and the change in this function lead me to research the possible cause. Other autonomic issues can be: hot flushes due to inability to control temperature function, dismissed as menopause in my case, when I told the doctors I was having trouble controlling my temperature. Dizziness and fainting, if your blood pressure was normal before chemo, this may be more likely to happen to you. Difficulty digesting food, bloating, slow stomach emptying, feeling full after a couple of bites of food, nausea, vomiting. Sweating too much or too little, goes hand in hand with lack of temperature regulation. Exercise intolerance, where your heart rate does not increase when you exercise. Sexual issues, dryness, usually passed off as part of the menopause. Urinary problems, loss of bladder control, lack of full bladder awareness, inability to completely empty the bladder etc My dentist has told me I have mucositis from the chemo, she isn't cancer trained but knows enough to acknowledge the problem! There are other symptoms which can be researched online, it's actually annoying as some symptoms are definitely known about and touched upon whilst receiving treatment, but are then skimmed over and ignored. I was made to feel like a neurotic mad woman, so much so that my last two or three oncology appointments I barely spoke to the oncologist (I saw a different doctor at almost every appointment and found them all to be robotic).
... View more